# SDR PIDR2006008

- Difficulty date: June 13, 2006
- Submitted: June 23, 2006
- Operation: General aviation
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- Aircraft time: 44,808 hours, 24,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK/BRIDGING CHECK FOR RETURN TO SERVICE FROM STORAGE, INSPECTION NOTED A DENT IN THE FUSELAGE SKIN BEYOND ALLOWABLE LIMITS AT BS 887 STR 22 LT.  REPAIRED PER SRM 53-00-01.
